Clinics and practice · 2023
Bevacizumab-Induced Thrombotic Microangiopathy (TMA) in Metastatic Lung Adenocarcinoma Patients Receiving Nivolumab Combined with Bevacizumab, Carboplatin and Paclitaxel: Two Case Reports.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Hsu Ping-Chih, Chen Tai-Di, Tsai Tsung-Yu, Yang Cheng-Ta
Аннотация
Anti-programmed death-1 (PD-1)/programmed death ligand 1 (PD-L1) immune checkpoint inhibitors (ICIs), combined with bevacizumab and platinum-based chemotherapy, have shown promising efficacy in treating metastatic non-squamous cell lung cancer in phase 3 clinical trials. However, drug-induced nephrotoxicity is an uncommon but threatening adverse effect when using this combination therapy, and should be evaluated and managed carefully. Here, we present two patients experiencing late-onset asymptomatic heavy proteinuria during the clinical trial. Kidney biopsies performed finally identified bevacizumab-induced thrombotic microangiopathy (TMA), and the proteinuria was decreased after discontinuing bevacizumab permanently. Our report suggests that a kidney biopsy is needed for those receiving ICIs in combination with bevacizumab and chemotherapy and experiencing nephrotoxicity such as heavy proteinuria.